Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 32, NWS Miami, FL

July 5, 2015Glades County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 5, 2015, 7:55 PM EDT for Glades County, Hendry County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2015, 7:55 PM EDT (23:55 UTC)
Expired
Jul 5, 2015, 8:30 PM EDT
In force
35 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Glades County, FL, Hendry County, FL

The radar

The Tampa radar (KTBW), 148 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 11.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1366 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1366 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WUUS52 KMFL 052355
SVRMFL
FLC043-051-060030-
/O.NEW.KMFL.SV.W.0032.150705T2355Z-150706T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
755 PM EDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GLADES COUNTY IN SOUTHERN FLORIDA...
  NORTHWESTERN HENDRY COUNTY IN SOUTHERN FLORIDA...

* UNTIL 830 PM EDT

* AT 755 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER PORT LA BELLE...OR NEAR
  LABELLE. THIS STORM WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  LABELLE...MUSE...ORTONA AND PORT LA BELLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 2665 8130 2664 8146 2687 8152 2687 8128
TIME...MOT...LOC 2355Z 025DEG 1KT 2675 8138 

$$

KB
2 follow-up statements
715 
WWUS52 KMFL 060012
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
812 PM EDT SUN JUL 5 2015

FLC043-051-060030-
/O.CON.KMFL.SV.W.0032.000000T0000Z-150706T0030Z/
GLADES FL-HENDRY FL-
812 PM EDT SUN JUL 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHWESTERN GLADES AND NORTHWESTERN HENDRY COUNTIES...

AT 811 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER PORT LA BELLE...OR NEAR LABELLE. 
THIS STORM WAS NEARLY STATIONARY. THE STORM WAS WEAKENING SLIGHTLY 
BUT WAS STILL CAPABLE OF PRODUCING SEVERE WIND GUSTS AND LARGE HAIL.

LOCATIONS IMPACTED INCLUDE...
LABELLE...MUSE...ORTONA AND PORT LA BELLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 2665 8130 2664 8146 2687 8152 2687 8128
TIME...MOT...LOC 0011Z 025DEG 1KT 2673 8139 

$$

KB
781 
WWUS52 KMFL 060030
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
830 PM EDT SUN JUL 5 2015

FLC043-051-060038-
/O.EXP.KMFL.SV.W.0032.000000T0000Z-150706T0030Z/
GLADES FL-HENDRY FL-
830 PM EDT SUN JUL 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GLADES AND
NORTHWESTERN HENDRY COUNTIES WILL EXPIRE AT 830 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS 
ARE STILL POSSIBLE WITH THIS THUNDERSTORM ALONG WITH TORRENTIAL 
RAINFALL WITH RADAR ESTIMATING TWO TO THREE INCHES IN THE PAST HOUR 
AND THE POSSIBILITY OF ADDITIONAL ONE TO TWO INCHES BEFORE THE STORM 
DISSIPATES.

LAT...LON 2665 8130 2664 8146 2687 8152 2687 8128
TIME...MOT...LOC 0026Z 025DEG 1KT 2673 8139 

$$

KB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:39 PM EDT, 4 hours 16 minutes earlier.

Area forecast discussion, Jul 5, 3:39 PM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
339 PM EDT SUN JUL 5 2015

.DISCUSSION...
THE MAIN WEATHER STORY FOR THE WEEK AHEAD WILL BE A CONTINUATION
OF DRIER THAN NORMAL CONDITIONS...ESPECIALLY ACROSS SOUTHEAST
FLORIDA WHERE IT HAS BEEN ESPECIALLY DRY THIS RAINY SEASON.
SAHARAN DUST WILL CONTINUE AS WELL...AT LEAST OVER THE NEXT FEW
DAYS. THE WEATHER PATTERN THIS WEEK WILL FAVOR AFTERNOON TSTORMS
ACROSS THE INTERIOR-GULF COAST WITH THE POTENTIAL FOR A FEW
TSTORMS AT NIGHT ACROSS THE ATLANTIC COAST.

A DEEP LAYERED MEAN RIDGE AXIS NOW OVER SOUTH FLORIDA WILL BE
DISPLACED NORTHWARD AS AN UPPER LEVEL CLOSED LOW/TUTT NOW EAST OF
THE BAHAMAS MOVES TOWARDS THE WEST. MODEL CONSENSUS SHOWS THIS
FEATURE MOVING OVER THE BAHAMAS THEN SW OR EVEN S WELL TO OUR
SOUTH-SOUTHEAST BY MID WEEK. A CLOSED MID LEVEL LOW DEVELOPS FROM
THIS FEATURE AND LOOKS TO MOVE JUST SOUTH OF OUR AREA...OVER THE
FL STRAITS/CUBA. AT LOWER LEVELS...RIDGING NORTH OF THE AREA WILL
LEAD TO A CONTINUATION OF AN E-SE WIND FLOW. THIS WILL CONTINUE
TO FOCUS AFTERNOON CONVECTION THROUGH THE WEEK ACROSS THE
INTERIOR AND GULF COAST. A FEW NIGHTTIME TSTORMS ARE POSSIBLE
ACROSS SOUTHEAST FLORIDA...ESPECIALLY BY MID WEEK WITH THE
APPROACH OF THE MID LEVEL TROUGH AS H5 TEMPS COOL...TO -1.5C TO
-2C COLDER THAN AVG FOR EARLY JULY. THIS HIGHER INSTABILITY COULD
LEAD TO INCREASING NIGHTTIME CONVECTION OVER THE WATERS WITH A
FEW NIGHTTIME HIGHLY ELECTRIFIED TSTORMS POSSIBLE ACROSS THE EAST
COAST METRO AREAS. AN ENHANCEMENT IN TSTORM VIGOR IS POSSIBLE
DURING THE AFTERNOON'S OVER THE INTERIOR-GULF COAST MID WEEK AS
WELL DUE TO COLD AIR ALOFT.

BY LATE WEEK RIDGING STRENGTHENS OVER THE SOUTHEAST U.S. AND
FLORIDA WITH CONTINUED E-SE FLOW AND REALLY AN UNCHANGEABLE
PATTERN IN DAILY CONVECTION...CONTINUING TO FOCUSED INLAND AND
TOWARD THE GULF COAST. MID LEVELS WARM LATE IN THE WEEK. SO LOOKS
LIKE THREAT FOR STRONGEST TSTORMS IS MID WEEK.

&&

.MARINE...
E-SE WINDS WILL PREVAIL AT 10-15 KT THROUGH THE PERIOD WITH SEAS
LESS THAN 4 FT. THE ONLY CONCERN WILL BE ISOLATED TSTORMS OVER THE
WATERS, PARTICULARLY MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  78  90  79  90 /  10  20  10  40
FORT LAUDERDALE  80  90  80  89 /  10  20  10  30
MIAMI            80  91  79  90 /  10  20  10  30
NAPLES           75  92  76  92 /  20  40  20  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 5, 12:20 PM EDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1220 PM EDT SUN JUL 5 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
060100-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1220 PM EDT SUN JUL 5 2015

...LOCALLY STRONG THUNDERSTORMS INTERIOR/LAKE OKEECHOBEE AREA...
...GUSTY WINDS AND SMALL HAIL POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIP CURRENTS: THERE IS A SLIGHT RISK FOR RIP CURRENTS AT SOUTH
FLORIDA BEACHES.

THUNDERSTORMS: THUNDERSTORMS ARE LIKELY OVER HENDRY AND GLADES
COUNTIES THIS AFTERNOON...WITH CHANCES EXISTING OVER MUCH OF
INTERIOR AND GULF COASTAL SOUTH FLORIDA. THE PRIMARY THREAT WITH
THIS ACTIVITY WILL BE FREQUENT CLOUD TO GROUND LIGHTNING, GUSTY
WINDS, LOCALIZED FLOODING AND SMALL HAIL.

WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS TO 50 MPH, MAINLY NORTH OF A NAPLES TO WEST PALM BEACH
LINE.

HAIL: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
SMALL HAIL, MAINLY NORTH OF A NAPLES TO WEST PALM BEACH LINE.

FLOODING: LOCALIZED FLOODING IS POSSIBLE IN AREAS OF GREATEST
THUNDERSTORM CONCENTRATION, MAINLY FROM COLLIER COUNTY NORTH TO
GLADES COUNTY.

TEMPERATURES: HEAT INDICES ACROSS MOST OF SOUTH FLORIDA WILL RANGE
BETWEEN 100 AND 105 DEGREES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES FOR MAINLY AFTERNOON THUNDERSTORMS WILL CONTINUE THROUGH
THE WEEK...ESPECIALLY OVER THE WESTERN INTERIOR PORTIONS OF SOUTH
FLORIDA.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

MOLLEDA

In the hours before

Special weather statement, Jul 5, 6:28 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
628 PM EDT SUN JUL 5 2015

FLZ070-052315-
INLAND COLLIER COUNTY FL-
628 PM EDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR
CENTRAL COLLIER COUNTY UNTIL 715 PM EDT...

* AT 626 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
  MILES NORTHEAST OF ROYAL PALM HAMMOCK...OR 11 MILES SOUTHEAST OF
  GOLDEN GATE ESTATES. THIS STORM WAS NEARLY STATIONARY.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  INTERSECTION I-75 AND EVERGLADES BLVD...PICAYUNE STRAND STATE
  FOREST AND SOUTH BLOCKS GOLDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

&&

LAT...LON 2602 8157 2615 8162 2615 8147 2608 8139
TIME...MOT...LOC 2226Z 162DEG 2KT 2609 8153

KB
Special weather statement, Jul 5, 6:52 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
652 PM EDT SUN JUL 5 2015

FLZ070-052330-
INLAND COLLIER COUNTY FL-
652 PM EDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR
NORTH CENTRAL COLLIER COUNTY UNTIL 730 PM EDT...

* AT 652 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR GOLDEN GATE ESTATES...MOVING NORTH AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  AVE MARIA...GOLDEN GATE ESTATES...BIG CORKSCREW ISLAND AND
  ORANGETREE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

&&

LAT...LON 2616 8138 2616 8157 2636 8159 2635 8144
TIME...MOT...LOC 2252Z 183DEG 13KT 2621 8151

KB
Special weather statement, Jul 5, 7:13 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
713 PM EDT SUN JUL 5 2015

FLZ063-060000-
GLADES FL-
713 PM EDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR
WEST CENTRAL GLADES COUNTY UNTIL 800 PM EDT...

* AT 712 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
  MILES SOUTHWEST OF VENUS...OR 10 MILES WEST OF PALMDALE...MOVING
  NORTH AT 10 MPH.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF ...WHICH INCLUDES
  WEST CENTRAL GLADES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2703 8133 2693 8137 2694 8156 2703 8156
TIME...MOT...LOC 2312Z 174DEG 9KT 2700 8148

KB
Special weather statement, Jul 5, 7:33 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
733 PM EDT SUN JUL 5 2015

FLZ063-066-060015-
GLADES FL-HENDRY FL-
733 PM EDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND UP TO NICKEL
SIZED HAIL FOR SOUTHWESTERN GLADES AND NORTHWESTERN HENDRY COUNTIES
UNTIL 815 PM EDT...

* AT 732 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER PORT LA BELLE...OR OVER LABELLE. THIS STORM WAS MOVING NORTH
  AT 5 MPH.

* THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
  OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
  BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN
  A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

&&

LAT...LON 2678 8131 2678 8150 2696 8151 2698 8133
TIME...MOT...LOC 2332Z 164DEG 3KT 2677 8140

KB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:28 PM EDTSpecial Weather StatementMFLCollier47 min
Jul 5, 6:52 PM EDTSpecial Weather StatementMFLCollier38 min
Jul 5, 7:13 PM EDTSpecial Weather StatementMFLGlades47 min
Jul 5, 7:33 PM EDTSpecial Weather StatementMFLGlades42 min
Jul 5, 7:37 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.